# SDR ASOA201101378

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 672.2 S27
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 672.2 STR 27 CRACKED APPROX .25" LONG. REPAIRED IAW REO 601R-53-61-4145, STEPS 1-2.  PERFORMED NDT IAW NDTM PT1 51-20-06.  NO INDICATONS NOTED.
